# SDR AALA201905289026

- Difficulty date: May 12, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL DUMMY Y503.2 BTW FR 12 TO FR 16 FWD GALLEY AREA (1 EA) L=1.153", W=1.095", D=0.100" CORRODED AREA. REPLACED RAIL DUMMY Y503.2 BTW FR12 TO FR16 FWD GALLEY AREA IAW SRM 51-72-11-911-001 AND DWG D53110984 AND DWG D53112825.
